# SDR ASMF201304001

- Difficulty date: March 18, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 35,139 hours, 12,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Broken
- Location: Te Flap
- Component: Flap
- Component part number: 113A370019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE LOWER CAP RIB IN LT MAIN OTBD FLAP T/E WAS DETECTED BROKEN.  MX PERSONNEL REPLACED THE LT WING OTBD AFTER FLAP IAW AMM 27-51-22, ALL CORRECT.
